# SDR COMA0760355

- Difficulty date: May 1, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 16,721 hours, 13,918 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5620 - NWS INOP CAUTION MESSAGE IN FLIGHT, WOULD NOT RESET.  RESET SYS AND PERFORMED OPS CHECK OF NWS SYS WITH NO DEFECTS NOTED.
